BibTeX record journals/siamrev/Ockendon92

download as .bib file

@article{DBLP:journals/siamrev/Ockendon92,
  author    = {John R. Ockendon},
  title     = {Mathematics in Industrial Problems: Part 4 (Avner Friedman)},
  journal   = {{SIAM} Review},
  volume    = {34},
  number    = {4},
  pages     = {679--680},
  year      = {1992},
  url       = {https://doi.org/10.1137/1034144},
  doi       = {10.1137/1034144},
  timestamp = {Wed, 17 May 2017 14:25:29 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamrev/Ockendon92},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier